| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a provisional fractured after being struck with a mallet during insertion into the joint space as part of a knee procedure.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a followup mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04) - provisional bottom.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product found it to exhibit signs of repeated use and that it is fractured.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause is attributed to user not following the proper surgical technique.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.Upon review of our reporting decision on fracture of articular surface provisionals.A review of all complaints for this product indicates that there has never been an event that has resulted in a death or serious injury.Therefore, zimmer biomet will not be reporting this failure mode going forward.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.